Fever And Allergic Reactions To Antibiotics.?

Illustration of Fever And Allergic Reactions To Antibiotics.?
Illustration: Fever And Allergic Reactions To Antibiotics.? post.medicalnewstoday.com

I want to ask about fever, so my child has a fever 2 weeks ago, and the fever is most often at night until 39 degrees, until the child has difficulty eating, finally because of fever for 5 days, I bring a lab check that shows in his blood infected with bacteria ,, then I was given antibiotics, but after taking antibiotics my son’s body turned red around the eyes, neck, back, back and chest, my child felt itchy when his sweat appeared, the antibiotic brand given was ISPRINOL brand and then I stopped, then disappeared red, but a week later another fever, my question

1 Answer:

Good afternoon, thank you for asking at HealthReplies.com. Complaints experienced by your child, with red spots, itching etc. when taking certain medications, and disappear after drug consumption is stopped, most likely indeed is an allergic response to the drug.


Allergy to drugs is a thing that is often encountered, because allergies can indeed occur in anything, a variety of foods, drinks, insect bites, dust, pollen, animal hair, cold air, clothing, cosmetics, soap, and even water. So it is true that allergies to the drug can occur, and the best response to this condition is to stop using it (even if it is an antibiotic that must be taken), return to the same doctor to ask for other medicines, and record or photograph the packaging of the drug and give it to the doctor anything that handles your child if you have another checkup at another time. The aim is not to be given the same medicine.


Then regarding fever. Fever is a symptom of a disease that is not specific, especially for young children. Fever can mean any disease, diphtheria, dengue fever, malaria, typhus, skin infections, ear infections, urinary tract infections, smallpox, measles, Scarlet fever, Singapore flu, and many more, all of which can be marked by the appearance of fever. So regarding your question about the cause of your child's fever, we cannot confirm the cause mainly because we did not check it directly. What is clear, stopping the use of drugs does not necessarily lead to fever. And secondly, a fever that has a difference of more than 48 hours (for example Monday fever, then Tuesday and Wednesday does not have a fever at all), is a fever in a different period. Could be due to the same cause, but that means it has had time to heal and become infected again.


Therefore the advice for you now is to check your child back at the pediatrician to see more about his current condition. Bring the packaging or notes about the drug that causes the allergy so that the same medicine is not prescribed, and tell me in detail about the course of the disease. In addition, still meet your child's nutritional needs, keep it away from the sick, and consult a doctor immediately. So, hopefully answering your question.

: by

Related Question

Feeling Lump In The Throat When Coughing?

Feeling Lump In The Throat When Coughing?

(1 year ago)

Good evening, I want to ask. I have been coughing and colds for 4 days. Initially I only had a headache and my throat was very painful, in my throat there was someone who was clogg...

Snot And Cough Accompanied By Blood Spots?

Snot And Cough Accompanied By Blood Spots?

(1 year ago)

I want to ask the doctor. this morning at 4.57 WIB I blew my nose and there were bloodstains, not long after I blew my cough out of phlegm and sputum was spotted with fresh blood, ...

Are Side Effects Of Rifampicin Drug Harmful?

Are Side Effects Of Rifampicin Drug Harmful?

(1 year ago)

Good night doctor …. my wife consumes rifacimin to cure her neck gland neck …. but every time consuming it always happens the effect of being red eyes, hands and lips a...

Leave a Reply

Your email address will not be published. Required fields are marked *